# SDR A6WA201240448

- Difficulty date: March 16, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 21,580 hours, 20,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CUT OUT LOWER SILL IS CORRODED ALONG THE ENTIRE LENGTH OF THE SILL.  R & R SILL IAW SRM 51-40-00, 51-41-06, 51-40-11, 51-21-06.
